Re: on a hard to find paper by Sobociński

Richard Zach rzach at
Mon Nov 22 19:48:59 EST 2021

This is the Google Books link that worked for me:

If you click on the cog icon in the top right corner it'll give you a 
link to download the volume as a PDF.

If that doesn't work for you and you don't want to go to the trouble of 
getting a VPN to fake a Canadian IP address, let me know.


(Canada, afaik, still has the 50 year limit on copyright as opposed to 
the 70 year limit that Disney has been trying to impose on the world.)

On 2021-11-21 11:51, Joao Marcos wrote:
> Dear ALL:
> A friend in Canada has pointed out off-list that the volume has been
> digitized by Google Books.  It is not available for downloading from
> Brazil, but I have finally been able to get a copy of it using a VPN.
> Many thanks,
> Joao Marcos
> On Sat, Nov 20, 2021 at 7:52 PM Joao Marcos <botocudo at> wrote:
>> This is often cited as a foundational paper in the field of
>> many-valued logics, but it seems rather inaccessible:
>> Bolesław Sobociński. Axiomatization of a partial system of three-value
>> calculus of propositions. The Journal of Computing Systems (St. Paul),
>> vol. 1 no. 1 (1952), pp. 23–55.
>> Would any of the colleagues that happen to have a copy of it be so
>> kind as to share it with us?
>> Yours sincerely,
>> Joao (and Umberto)

More information about the FOM mailing list